MathSciNet Relay Station
MathSciNet bibliographic data
MR1150613 62G05 (62E20 62J02 62M10)
Roussas, George G.; Tran, Lanh T.; Ioannides, D. A. Fixed design regression for time series: asymptotic normality. J. Multivariate Anal. 40 (1992), no. 2, 262–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement